Evans syndrome

(redirected from Evan's syndrome)

Ev·ans syn·drome

(ev'ănz),
acquired hemolytic anemia and thrombocytopenia.
Farlex Partner Medical Dictionary © Farlex 2012

Ev·ans syn·drome

(ev'ănz sin'drōm)
Acquired hemolytic anemia and thrombocytopenia.
Medical Dictionary for the Health Professions and Nursing © Farlex 2012

Evans,

Robert S., U.S. physician, 1912-1974.
Evans syndrome - acquired hemolytic anemia and thrombocytopenia.
Medical Eponyms © Farlex 2012

Ev·ans syn·drome

(ev'ănz sin'drōm)
Acquired hemolytic anemia and thrombocytopenia.
Medical Dictionary for the Dental Professions © Farlex 2012
Mentioned in ?
References in periodicals archive ?
The patient underwent extensive evaluation, which was notable for severe thrombocytopenia and anemia, with positive antibody testing, elevated lactose dehydrogenase (LDH), elevated bilirubin, and low haptoglobin, leading to a diagnosis of Evan's syndrome (autoimmune hemolytic anemia and immune thrombocytopenia).
In the first case, the presence of Evan's syndrome should lead one to consider workup for an underlying malignancy, although this syndrome is also associated with other autoimmune conditions.
Some 17% of the reported cases were associated with immunologic or congenital disease such as Crohn's disease, Wiskott-Aldrich and Evan's syndrome, virus hepatitis, Gaucher disease and immunosupression by steroids (8).